MathSciNet Relay Station
MathSciNet bibliographic data
MR856522 57N20 (54C55 57N17)
Bestvina, Mladen; Mogilski, Jerzy Characterizing certain incomplete infinite-dimensional absolute retracts. Michigan Math. J. 33 (1986), no. 3, 291–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement